# SDR AALA20171005002

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 3,065 hours, 1,179 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW. SERVICED EMERGENCY CYLINDER ACCUMULATOR  PER AMM 52-10- 00.  AIRCRAFT WAS GROUNDED.
